MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 55TR; LEAD

BIOTRONIK RESILIENCE 55TR; LEAD
Model Number 457850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During normal lead pull, doctor mentioned the patient having a superficial infection and sent her home with antibiotics.The patient returned to the clinic complaining of increased headaches and backaches.Doctor referred her to the hospital where she was admitted for an infection that could potentially have occurred from her recent scs trial.The physician also stated that the patient received a ct scan with the following information: linear 5.8mm bone attenuating foci t12/l1 potential foreign body.The leads did not show any damage when removed so it is doubtful the foreign body is from them.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additional an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
RESILIENCE 55TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego OR 97035
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22069758
Report Number3027063190-2025-00088
Device Sequence Number18482438
Product Code LGW
UDI-Device Identifier04035479170356
UDI-Public(01)04035479170356(17)270331
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number457850
Device Catalogue Number457850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexUnknown